MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported that patient was injected in oral commissures and marionette lines with juvéderm® ultra xc.Seven months later, patient was injected in oral commissures, marionette lines, and pre-jowl with juvéderm® ultra xc.Three years later, patient was injected in upper/lower lip lines, oral commissures, and marionette lines with juvéderm vollure¿ xc.Fourteen months later, patient was injected in oral commissures and marionettes lines with juvéderm® ultra xc and in upper lip with juvéderm volbella® xc.One month later, patient was injected in oral commissures and nasolabial folds with 1ml juvéderm® ultra plus xc.One month later, patient was injected in upper lip with juvéderm vollure¿ xc.Twenty months later, patient developed edema in marionette lines.Patient was treated with 0.4cc hylenex®.Six weeks later, patient was treated with 0.4cc hylenex® in oral commissures, marionettes lines, and right nasolabial fold.Six weeks later, patient was treated with 0.3cc hylenex® in oral commissures.One month later, patient was treated with 0.3cc hylenex® in oral commissures.One month later, patient was treated with 0.4cc hylenex® in oral commissures and was prescribed colchicine.The same day, patient was injected in cheeks and nasolabial folds with juvéderm® ultra xc.Two weeks later, patient was prescribed colchicine.Eight days later, patient was prescribed colchicine.Three and a half weeks later, patient was prescribed doxycycline twice.Nine days later, patient was prescribed ciprofloxacin 500mg daily for 14 days.One month later, patient was prescribed medrol dose pack.Approximately two weeks later, patient developed nodules in oral commissures.Patient had biopsy of left oral commissure (2mm); aggregates of exogenous bluish material seen in deep reticular dermis and superficial subcutaneous tissue were found.One week later, patient was treated with 0.2cc hylenex® in each nodule.Two and a half weeks later, patient was treated with 0.2cc hylenex® in each nodule.Three weeks later, patient was treated with 0.15cc hylenex® in each nodule.Three months later, patient was treated with 0.2cc hylenex® in each nodule.Two months later, patient was treated with 0.3cc hylenex® in left nodule.Approximately three months later, patient was treated with kenalog injected into nodules.Symptoms ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2022-00475 (allergan complaint #(b)(4)), mdr id# 3005113652-2022-00471 (allergan complaint #(b)(4)), mdr id# 3005113652-2022-00472 (allergan complaint #(b)(4)), mdr id# 3005113652-2022-00473 (allergan complaint #(b)(4)), mdr id# 3005113652-2022-00474 (allergan complaint #(b)(4)), mdr id# 3005113652-2022-00476 (allergan complaint #(b)(4)), and mdr id# 3005113652-2022-00477 (allergan complaint #(b)(4)).This mdr is being submitted for the eighth suspect product, juvéderm® ultra xc.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15142984
Report Number3005113652-2022-00478
Device Sequence Number5976714
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Catalogue Number94154
Device Lot NumberH24LB00870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale